# SDR AALA20072076

- Difficulty date: October 30, 2007
- Submitted: November 2, 2007
- Operation: Air carrier
- Aircraft: N325AA
- Make and model: Boeing 767223
- Aircraft serial: 22326
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - SEAT MOUNTED EMERGENCY LIGHT AT SEAT 38H INOPERATIVE.  RECONNECTED CONNECTOR FOR SEAT MOUNTED EMERGENCY LIGHT AT SEAT 38H.  SYSTEM GROUND CHECKED NORMAL OPERATION.
